MathSciNet Relay Station
MathSciNet bibliographic data
MR548785 35B40 (35J65 49D50)
Cioranescu, Doïna; Paulin, Jeannine Saint Jean Homogenization in open sets with holes. J. Math. Anal. Appl. 71 (1979), no. 2, 590–607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement